# SDR MASA20211123570

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: CC670331021
- Part serial: NA
- Condition: Dented
- Location: Fs278 Str 22l-23
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN PANEL AT FS 278 BETWEEN STR 22L AND 23L WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-11-01, FIGURE53-11-01-991-806, ITEM 1, EA 69-2021-193.
